MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US GLOBAL AP 135 DEG TAPER ASSEM; GLOBAL AP IMPLANTS : SHOULDER HUMERAL STEM ACCESSORY

DEPUY ORTHOPAEDICS INC US GLOBAL AP 135 DEG TAPER ASSEM; GLOBAL AP IMPLANTS : SHOULDER HUMERAL STEM ACCESSORY
Catalog Number 113002000
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Not Applicable (3189)
Date of Event 07/13/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address painful shoulder.Doi: unk; dor: (b)(6) 2018; unknown shoulder.
 
Additional Manufacturer Narrative
Pc-(b)(4).No device associated with this report was received for examination.If information is obtained that was not available for the initial medwatch , a follow-up medwatch will be filed as appropriate.

Brand Name
GLOBAL AP 135 DEG TAPER ASSEM
Common Device Name
GLOBAL AP IMPLANTS : SHOULDER HUMERAL STEM ACCESSORY
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7767579
Report Number1818910-2018-66230
Device Sequence Number13968607
Product Code HSD
UDI-Device Identifier10603295005438
UDI-Public10603295005438
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K060874
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number113002000
Device Lot Number545311
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/16/2018
Supplement Date Received by Manufacturer08/28/2018
Initial Report FDA Received Date08/09/2018
Supplement Report FDA Received Date08/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;